# SDR SWIA202264768

- Difficulty date: March 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 44,864 hours, 28,701 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 857182 : LONG SCRATCH ON LOWER AFT RIGHT OF EMPENNAGE DAMAGE FOUND TO BE A 12.5"L X 1.75"W X 0.088"D DENT ALONG WITH SCRATCH DAMAGE TO BE 12.5"L X .020"D. DETERMINED TO BE OUT OF LIMITS PER CRJ 700 SRM 53-00-01. PER GMM 3-26 THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. ALSO SEE CP24431786 FOR FORM M-10 SPECIAL FLIGHT PERMIT AND REO 670-53-61-2066 FOR FERRY FLIGHT DISPOSITON.   ( FILED -  CLOSED)   COMPLIED WITH REO 670-53-61-2067 THE REPAIR OF R/H LOWER AFT FUSELAGE BETWEEN FS1069.75-FS1098.20 & STR17R-STR20R. ALSO COMPLETED CARD 51-900-1002-SKY AND M-337.
